Eine natürliche Affingeometrie der Strahlflächen.

Wolfgang Jenne

Mathematische Zeitschrift (1964)

  • Volume: 83, page 214-237
  • ISSN: 0025-5874; 1432-1823

How to cite


Jenne, Wolfgang. "Eine natürliche Affingeometrie der Strahlflächen.." Mathematische Zeitschrift 83 (1964): 214-237. <http://eudml.org/doc/170225>.

author = {Jenne, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry},
pages = {214-237},
title = {Eine natürliche Affingeometrie der Strahlflächen.},
url = {http://eudml.org/doc/170225},
volume = {83},
year = {1964},

AU - Jenne, Wolfgang
TI - Eine natürliche Affingeometrie der Strahlflächen.
JO - Mathematische Zeitschrift
PY - 1964
VL - 83
SP - 214
EP - 237
KW - differential geometry
UR - http://eudml.org/doc/170225
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.